# SDR SWAA2018100925819

- Difficulty date: September 29, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE JUST ABOVE SAIL TAIL, CENTER ANGLE STIFFENER CRACKED.  R&R STIFFENER IAW DWG.
